# SDR CA060519002

- Difficulty date: May 18, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 10,773 hours
- Engine: Cont IO520F
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: TIST712ACA
- Condition: Cracked
- Location: Engine
- Part time: 1,390 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDERS 5 - 6 WERE FOUND TO HAVE CRACKED CYLINDER HEADS DURING A CYLINDER LEAKAGE CHECK.  A SOAP WATER SOLUTION WAS USED TO AID IN LOCATING THE CRACKS.
